# SDR UALA2010081703007

- Difficulty date: August 17, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 38,692 hours, 10,220 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 114
- Condition: Faulty
- Location: Position Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PSI FROM ENGINES SPLIT DURING TAKE OFF OR CLIMB, WITH LT & RT ISOLATION VALVES CLOSED & BLEED SWITCHES ON LT & RT DUCT PRESSURE.   LT 22 PSID, RT 42 PSID. REPLACED PRSOV.  OPS NORMAL.
